# SDR USAA2009071491823

- Difficulty date: June 6, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65C334952
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - NR 6206257 - LEVEL 2 GALVANIC CORROSION WEB AT BS1020, RBL15.  REPLACED WEB AT BS1020, RBL15 IAW B737 SRM 51-10-02, 51-40-02, & BOEING DRAWING 65C33533.
